# SDR UPS06847939

- Difficulty date: August 11, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACKED END FITTING AT STA 70 L31R UPPER FITTING.  REMOVED CRACKED END FITTING AT STA 70 L31R IAW SRM 51-3-0.  FABRICATED AND INSTALLED END FITTING AT STA 70 L31R IAW SRM 51-1-20D SRM 51-3-0, AND DWG 4614397.
